# SDR 20000808SH005

- Difficulty date: July 3, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N917AL
- Make and model: Bell 407
- Aircraft serial: 53381
- Aircraft time: 907 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 406340102101
- Condition: Leaking
- Location: Cap Assy
- Part time: 907 hours
- Component: Freewheel Unit
- Component part number: 406040500123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND LEAKING, NO OBVIOUS DEFECTS. (X)
